A Note on Generalized Indexed Product Summability

Main Article Content

A. Mishra, B. P. Padhy, B. K. Majhi, U. K. Misra


In the past, many researchers like Szasz, Rajgopal, Parameswaran, Ramanujan, Das, Sulaiman, have established results on products of two summability methods. In the present article, we have established a result on generalized indexed product summability which not only generalizes the result of Misra et al [2] and Paikray et al [3] but also the result of Sulaiman [7].

Article Details


  1. Das, G., Tauberian theorems for absolute Norlund summability, Proc. Lond. Math. Soc. 19 (2) (1969), 357-384.
  2. Misra, M., Padhy, B.P., Buxi, S.K. and Misra, U.K., On indexed product summability of an infinite series, J. Appl. Math. Bioinform. 1 (2) (2011), 147-157.
  3. Paikray, S.K., Misra, U.K. and Sahoo, N.C., Product Summability of an Infinite Series, Int. J. Computer Math. Sci. 1 (7) (2010), 853-863.
  4. Parameswaran, M.R., Some product theorems in summability, Math. Z. 68 (1957), 19-26.
  5. Rajgopal, C.T., Theorems on product of two summability methods with applications, J. Indian Math. Soc. 18 (1) (1954), 88-105.
  6. Ramanujan, M.S., On products of summability methods, Math. Z. 69 (1) (1958), 423-428.
  7. Sulaiman, W.T., A Note on product summability of an infinite series, Int. J. Math. Sci. 2008 (2008), Article ID 372604.
  8. Szasz, O., On products of summability methods, Proc. Amer. Math. Soc. 3 (2) (1952), 257-263.